# SDR CA080924001

- Difficulty date: September 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,129 hours
- Engine: Ge CF348E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005831PR
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 100 M FROM STOPPING AT THE GATE, THE RT BRAKE STARTED TO GRAB.  BRAKE TEMPS ALL NORMAL RANGE.  AFTER SHUTDOWN, INSPECTED RT MAIN BRAKE ASSY AND APPEARS THAT BRAKE PAN AND ASSY CAME APART.  NR3 MLG WHEEL AND BRAKE ASSY REMOVED.  LG AND ACFT INSPECTED, NO ADDITIONAL DEFECTS NOTED.  NEW BRAKE AND WHEEL ASSYS INSTALLED AND TESTED SERVICEABLE.
